Symptomatic nitroglycerin toxicity from erroneous use of topical nitroglycerine

E. D. Ehrenpreis, Mark Allen Young, J. B. Leikin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)138-139
Number of pages2
JournalVeterinary and Human Toxicology
Volume32
Issue number2
StatePublished - 1990
Externally publishedYes

Fingerprint

Topical Administration
Medication Errors
Nitroglycerin
Toxicity
toxicity
case studies
nitroglycerin

ASJC Scopus subject areas

  • veterinary(all)
  • Toxicology
  • Health, Toxicology and Mutagenesis

Cite this

Symptomatic nitroglycerin toxicity from erroneous use of topical nitroglycerine. / Ehrenpreis, E. D.; Young, Mark Allen; Leikin, J. B.

In: Veterinary and Human Toxicology, Vol. 32, No. 2, 1990, p. 138-139.

Research output: Contribution to journalArticle

@article{6a480bd4761a48c19f516d29c1f4b469,
title = "Symptomatic nitroglycerin toxicity from erroneous use of topical nitroglycerine",
author = "Ehrenpreis, {E. D.} and Young, {Mark Allen} and Leikin, {J. B.}",
year = "1990",
language = "English (US)",
volume = "32",
pages = "138--139",
journal = "Veterinary and Human Toxicology",
issn = "0145-6296",
publisher = "Comparative Toxicology Laboratories",
number = "2",

}

TY - JOUR

T1 - Symptomatic nitroglycerin toxicity from erroneous use of topical nitroglycerine

AU - Ehrenpreis, E. D.

AU - Young, Mark Allen

AU - Leikin, J. B.

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0025356792&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025356792&partnerID=8YFLogxK

M3 - Article

C2 - 2109429

AN - SCOPUS:0025356792

VL - 32

SP - 138

EP - 139

JO - Veterinary and Human Toxicology

JF - Veterinary and Human Toxicology

SN - 0145-6296

IS - 2

ER -